MAUDE Adverse Event Report: Corcym S.r.l. Perceval Plus Sutureless Aortic Heart Valve; Tissue Heart Valve

Corcym S.r.l. Perceval Plus Sutureless Aortic Heart Valve; Tissue Heart Valve
Model Number PVF-M
Medical Device Problem Codes Degraded (1153); Gradient Increase (1270)
Health Effect - Clinical Code Aortic Valve Stenosis (1717)
Date of Event 08/19/2026
Type of Reportable Event Serious Injury

Brand Name
Perceval Plus Sutureless Aortic Heart Valve
Common Device Name
Tissue Heart Valve
Manufacturer (Section D)
Corcym S.r.l.
via per crescentino sn
saluggia, vc 13040
IT  13040
Manufacturer (Section G)
Corcym Canada Corp.
5005 north fraser way
burnaby, bc V5J 5 M1
CA   V5J 5M1
Manufacturer Contact
laura mannino
via per crescentino sn
saluggia, vc 13040
IT   13040
MDR Report Key50740616
Report Number3004478276-2026-00164
Device Sequence Number8861817
Product Code LWR
UDI-Device Identifier08022057015372
UDI-Public(01)08022057015372(240)PVF-M(17)250219
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
P150011
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/19/2025
Device Model NumberPVF-M
Device Catalogue NumberPVF-M
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/13/2026
Initial Report FDA Received Date09/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/19/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR
Patient SexFemale
Patient Weight220 LB